Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 42, NWS Milwaukee, WI

June 22, 20134 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 22, 2013, 7:53 PM CDT for 4 counties in Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 7:53 PM CDT (00:53 UTC)
Expired
Jun 22, 2013, 8:30 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Columbia County, WI, Dane County, WI, Iowa County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 104 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2548 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WUUS53 KMKX 230053
SVRMKX
WIC021-025-049-111-230130-
/O.NEW.KMKX.SV.W.0042.130623T0053Z-130623T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
753 PM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHWESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  EASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHEASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 830 PM CDT

* AT 748 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES WEST OF PRAIRIE DU SAC TO 6 MILES WEST OF
  PRAIRIE DU SAC TO SAUK CITY TO MAZOMANIE TO 6 MILES NORTH OF BLUE
  MOUND STATE PARK TO GOVERNOR DODGE STATE PARK TO DODGEVILLE TO
  MINERAL POINT AIRPORT...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAUK CITY AND PRAIRIE DU SAC AROUND 800 PM CDT.
  LAKE WISCONSIN AROUND 815 PM CDT.
  LODI AROUND 820 PM CDT.
  BLACK EARTH AND BLUE MOUND STATE PARK AROUND 825 PM CDT.
  I90/94 WI RIVER BRIDGE AND POYNETTE AROUND 830 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
RIDGEWAY...MARXVILLE...MERRIMAC...OKEE...HARMONY GROVE...BARNEVELD...
BLUE MOUND ST PARK...DANE...INTERSTATE 90/94 INTERCHANGE AND BLUE
MOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4307 9016 4321 8999 4327 8997 4332 8997
      4350 8944 4345 8937 4340 8934 4332 8934
      4317 8950 4296 8984 4284 9033
TIME...MOT...LOC 0053Z 245DEG 27KT 4333 8983 4331 8980
          4328 8977 4318 8976 4312 8985 4308 9004
          4299 9005 4291 9018

HAIL...0.88IN
WIND...60MPH

$$

DDV
1 follow-up statement
326 
WWUS53 KMKX 230113
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT SAT JUN 22 2013

WIC021-025-049-111-230130-
/O.CON.KMKX.SV.W.0042.000000T0000Z-130623T0130Z/
COLUMBIA WI-DANE WI-IOWA WI-SAUK WI-
813 PM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SAUK...NORTHEASTERN IOWA...NORTHWESTERN DANE AND SOUTHWESTERN
COLUMBIA COUNTIES UNTIL 830 PM CDT...

AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE WISCONSIN TO LODI TO 6 MILES NORTHEAST OF CROSS
PLAINS TO CROSS PLAINS TO BLUE MOUND STATE PARK TO 6 MILES SOUTHEAST
OF DODGEVILLE...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE WISCONSIN AND LODI AROUND 820 PM CDT.
  CROSS PLAINS AND POYNETTE AROUND 830 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HARMONY GROVE...OKEE...DANE...
ARLINGTON AND INTERSTATE 90/94 INTERCHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4293 9011 4307 9010 4320 8994 4325 8985
      4330 8981 4350 8944 4345 8937 4340 8934
      4332 8934 4317 8950 4296 8984
TIME...MOT...LOC 0113Z 258DEG 26KT 4335 8964 4333 8960
          4330 8958 4320 8957 4314 8966 4310 8985
          4298 8986 4293 8999

HAIL...0.88IN
WIND...60MPH

$$
DDV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:33 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 22, 3:33 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT SAT JUN 22 2013

.VERY SHORT TERM...TONIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

STABLE LOW-LEVEL AIR MASS OVER SOUTHERN WI INTO THE EVENING HOURS
THANKS TO SATURDAY MORNING CONVECTIVE SYSTEM THAT DECAYED OVER THE
AREA. NO DECENT SHORTWAVE ENERGY OR SYNOPTIC-SCALE BOUNDARY TO WORK
WITH FOR SOUTHERN WI TONIGHT. HOWEVER...OLD OUTFLOW BOUNDARY OVER
NORTHERN ILLINOIS INTO NORTHEASTERN IOWA SHOULD LIFT NORTH THIS
EVENING. THERE IS A FEW HOURS OF HEATING STILL AVAILABLE WEST OF THE
CLOUD CANOPY...SO WILL GO WITH LOW PROBABILITIES OF STORMS FOR
TONIGHT WITH BETTER CHANCES OVER THE WESTERN PART OF MY COUNTY
WARNING AREA. MODELS ARE ALL OVER THE PLACE TRYING TO GET A HANDLE
ON CONVECTION...WHICH IS DIFFICULT AT BEST. WITH SOUTHEAST TO SOUTH
SURFACE FLOW...A WARM AND HUMID NIGHT.

ON SUNDAY THE MODELS SUGGEST SHORTWAVE ENERGY BRUSHING THROUGH WITH
SOME HINT OF LOW-LEVEL JET REMNANTS MOVING OVER WI...30-35 KNOTS OUT
OF THE SOUTHWEST. SO WILL GO WITH HIGHER POPS FOR SUNDAY OVER
WESTERN PART OF COUNTY WARNING AREA. PERHAPS THERE WILL BE THE
REMAINS OF A CONVECTIVE COMPLEX DRIFTING ACROSS FROM SOUTHERN MN AND
NORTHERN IA. IF THIS DOESN/T HAPPEN THERE ARE NO LOW-LEVEL
BOUNDARIES TO WORK WITH DUE TO STRAIGHT-FLOW IN LOW TO MID
LEVELS...AND STORMS WILL HAVE TOUGH TIME DEVELOPING. A VERY WARM
AND HUMID DAY SUNDAY...PUSHING 90 INLAND.

.SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY.

SUNDAY NIGHT...FORECAST CONFIDENCE LOW TO MEDIUM.

MODELS ARE NOT DIGGING SHORT WAVE TROUGH...CURRENTLY OVER
IDAHO/MONTANA ON WATER VAPOR LOOPS...AS DEEPLY INTO THE REGION AS
RUNS OF A DAY OR TWO AGO. SHORT WAVE GOES FROM FROM THE N
DAKOTA/MINNESOTA BORDER AT 00Z MONDAY AND SHEARS OUT AS IT TRACKS TO
NEAR JAMES BAY BY 00Z TUESDAY. REGION INITIALLY ON EASTERN FRINGE OF
STRONGER 850 MB WINDS...BUT THESE WEAKEN SUNDAY NIGHT AS WAVE LIFTS
NORTHEAST AND FOCUS RETREATS SW TO THE NEB/IA/MO BORDER REGION WITH
850 MB WINDS INCREASING AHEAD OF NEXT PERTURBATION...WHICH SPC DAY 2
HAS HIGHLIGHTED FOR A GREATER PROBABILITY OF SIGNIFICANT SEVERE.

PLENTY OF ELEVATED CAPE AND PW/S ARE IN THE 1.5 TO 1.8 INCH RANGE
UNCERTAINTY PREDICATED ON MODEL DIFFERENCES WITH DEGREE OF CAPPING
AND EFFECTS OF SUB-SYNOPTIC CONVECTIVE FEATURES/OUTFLOW
BOUNDARIES...MCV/S...ETC/FROM EARLIER IN THE DAY THAT WILL IMPACT
DEVELOPMENT/CONTINUATION OF THUNDERSTORMS IN THE REGION OVERNIGHT
INTO MONDAY. USED A CONSENSUS BLEND FOR POPS...WHICH PLACES LIKELY
POPS IN THE WESTERN CWA AND TAPERS OFF TO LOWER CHANCE POPS IN THE
SOUTHEAST.

MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE LOW TO MEDIUM.

SIMILAR REASONING FOR USING A CONSENSUS APPROACH FOR THIS TIME
PERIOD...WITH MODEL TIMING DIFFERENCES WITH WEAK WAVES PASSING
THROUGH THE REGION IN PROGRESSIVE WSW FLOW. PRECIPITATION CHANCES
FOR ANY ONE PERIOD PREDICATED ON THE EXACT TIMING OF WAVES AND ON
LOCATION OF STABILIZING COLD POOLS AND RESIDUAL BOUNDARIES FROM
PREVIOUS ROUNDS OF CONVECTION. REGION REMAINS IN SOUTHERLY FLOW WITH
LEE CYCLOGENESIS IN THE PLAINS SO HIGHS EXPECTED IN THE MID TO UPPER
80S...BUT COULD BE COOLER WITH ANY LINGERING CLOUD DEBRIS...AND LOWS
IN THE UPPER 60S TO AROUND 70.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. FORECAST CONFIDENCE LOW.

WARM AND HUMID INTO THURSDAY...THEN DIGGING TROUGH TURNS UPPER FLOW
TO THE NORTH/NORTHWEST. GFS IS MORE PROGRESSIVE WITH THIS WAVE...
WHILE ECMWF CLOSES THE LOW OVER THE EASTERN LAKES. 850 MB TEMPS DROP
FROM AROUND 18 TO 20C THURSDAY EVENING...TO AROUND 11C BY SATURDAY
MORNING. LOW CHANCES OF SHOWERS AND THUNDERSTORMS WITH INSTABILITY
WITH COOL POOL ALOFT AND FORCING WITH WEAK VORTICITY MAXIMA.

&&

.AVIATION/00Z TAFS/...

GENERALLY VFR CONDS FOR MOST OF NIGHT. AN OLD THUNDERSTORM OUTFLOW
BOUNDARY WILL LIFT NORTH THROUGH SOUTHERN WI TONIGHT...BUT AIR MASS
IS STABLE. WILL NOT PUT TSTMS IN ANY OF THE TAFS AS A PREVAILING
CONDITION...BUT WILL USE VICINITY IDEA. SOME MVFR FOG POSSIBLE
TOWARD LATE TONIGHT TO AROUND SUNRISE IF CLOUD BREAK UP ENOUGH.
BETTER CHANCES FOR STORMS ON SUNDAY WEST OF MADISON ASSUMING
REMAINS OF CONVECTIVE SYSTEM THAT DRIFTS EAST OUT OF MN AND IA.

&&

.MARINE...

DEW POINTS IN THE 60S WILL OVERSPREAD THE COOL LAKE WATERS TONIGHT
AND SUNDAY...SOME FOG FORMATION IS POSSIBLE...AND  MAY LINGER ON AND
OFF THROUGH THE WEEKEND.  LOW STRATUS CLOUDS WILL PREVAIL AS
POCKETS...BUT NOT WIDESPREAD.  DAYTIME HEATING AND MIXING OVER LAND
WILL RESULT IN WINDS SLIGHTLY MORE SOUTHWEST AND OFFSHORE...AND PUSH
FOG AND STRATUS OUT OVER OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/SUNDAY AND AVIATION/MARINE...KAPELA
SUNDAY NIGHT THROUGH SATURDAY...REM
Hazardous weather outlook, Jun 22, 3:54 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT SAT JUN 22 2013

WIZ046-047-051-052-056>060-062>072-232100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
354 PM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY ALONG AND WEST
OF A REEDSBURG TO HOLLANDALE TO DARLINGTON LINE. THE MAIN THREAT
WILL BE DAMAGING WIND AND LARGE HAIL. THUNDERSTORMS COULD ALSO
RESULT IN HEAVY RAIN AND RENEWED FLASH FLOODING...ESPECIALLY IN
THE IOWA COUNTY AREA WHICH RECEIVED HEAVY RAINFALL LAST
NIGHT...AND IS STILL DEALING WITH FLOODED ROADS.

MANY RIVERS IN FAR SOUTHERN WISCONSIN ARE AT...OR FORECAST TO BE
AT BANKFULL OR FLOOD LEVELS. KEEP UP WITH THE LATEST FORECASTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME DURING THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY WEST OF A
LINE FROM FOND DU LAC TO JANESVILLE. THERE IS ALSO A SLIGHT RISK
OF SEVERE THUNDERSTORMS MONDAY SOUTH AND WEST OF A LINE FROM THE
DELLS TO WAUKESHA...TO JUST WEST OF KENOSHA. THE MAIN THREAT WILL
BE STRONG WINDS AND HAIL.

HEAT INDEX VALUES OF 95 TO NEAR 100 ARE EXPECTED SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MONDAY.

LMZ643>646-232100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
354 PM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE ARE SMALL CHANCES FOR MORE THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME DURING THIS PERIOD.

A WARM AND HUMID AIR MASS FLOWING OVER THE COLDER WATERS OF LAKE
MICHIGAN WILL LIKELY RESULT IN AREAS OF FOG...POSSIBLY DENSE AT
TIMES.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 22, 6:01 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 S PLEASANT PRAIRIE    42.54N 87.93W
06/22/2013  M1.62 INCH       KENOSHA            WI   PUBLIC

            24 HOUR TOTAL. 1.24 INCHES SINCE MIDNIGHT.

0900 AM     HEAVY RAIN       MOUNT HOREB             43.01N 89.74W
06/22/2013  M2.34 INCH       DANE               WI   PUBLIC

            24 HOUR TOTAL. 0.59 WAS FROM PRECIP IN THE PREVIOUS
            MORNING.

&&

SM
Special weather statement, Jun 22, 6:57 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT SAT JUN 22 2013

WIZ056-057-062-063-067-230100-
COLUMBIA-DANE-IOWA-LAFAYETTE-SAUK-
657 PM CDT SAT JUN 22 2013

...AREAS OF STRONG THUNDERSTORMS OVER SOUTHWEST AND SOUTH CENTRAL
WISCONSIN...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LAKE WISCONSIN TO 7 MILES NORTHWEST OF REEDSBURG TO 19 MILES
NORTHWEST OF DODGEVILLE TO 22 MILES WEST OF MINERAL POINT...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  HILL POINT...         HARMONY GROVE...      WEST BARABOO...
  LAKE WISCONSIN...     HIGHLAND...           BARABOO...
  MORRISONVILLE...      BLACKHAWK LAKE RECREATION AREA...
  LONE ROCK AIRPORT...  WISCONSIN DELLS AIRPORT...
  REEDSBURG...          LOGANVILLE...         DE FOREST...
  BLACKHAWK LAKE REC AREA...                  COBB...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:29 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa31 min
Jun 22, 8:39 PM CDTTornado WarningMKXColumbia36 min
Jun 22, 9:14 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Dodge, Green Lake, Iowa, Jefferson and 2 more3 hr
Jun 22, 9:15 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson30 min
Jun 22, 11:06 PM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 23, 3:36 AM CDTFlash Flood WatchMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 4 more3 days
Jun 23, 7:31 AM CDTRiver Flood WarningMKXColumbia24 hr
Jun 23, 10:44 AM CDTRiver Flood WatchMKXColumbia, Sauk11 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.